# SDR F3LA200300028

- Difficulty date: January 25, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED AFT CARGO COMPARTMENT FLOOR SUPPORT CHANNEL AT LBL 8.10 CORRODED AT NUMEROUS LOCATIONS FROM AFT BULKHEAD TO FWD BULKHEAD, BOTH TOP AND BOTTOM.  FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-20-53, 51-40-02, 53-00-53 AND SOPM 20-41-02.
